MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEMS, INC.; M3100

EBR SYSTEMS, INC. WISE CRT SYSTEMS, INC.; M3100
Model Number M3100
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide asmuch relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the (b)(6) 2025 optimization session, no tracking to the electrode was observed despite an 85% biv pacing percentage.No tracking was achieved besides a brief period of tracking and biv capture about 20 beats which could not be maintained or replicated for the remainder of the follow-up.The patient was later found to have a large hematoma around the battery pocket and underwent a pleural effusion with greater than 2l of fluid removed from the left pleural cavity unrelated to the wise procedure or device.After a two-week recovery, tracking and biv capture were restored at the (b)(6) 2025 follow-up, with consistent performance confirmed during optimization.No further information was provided.
 
Additional Manufacturer Narrative
A patient developed a large device-pocket hematoma following a (b)(6) 2025 optimization session involving the wise crt system (model 3100 battery, s/n (b)(6); model 4100 transmitter, s/n (b)(6)).During the session, no tracking to the electrode was observed despite 85% biv pacing; only a brief period of tracking and capture (~20 beats) occurred.The patient later required drainage of >2 l from a left-sided pleural effusion.At follow-up on 16-oct-2025, tracking and biv capture were restored and device performance was stable.Devices remain implanted, and no visual inspection was possible.Review of available performance data revealed no device anomalies.Hematoma is a known potential adverse event listed in the system ifu.A lot history record review for both devices showed all manufacturing, in-process, and final inspection data met specifications, with no nonconformances identified.No device malfunction or manufacturing defect was found.The hematoma is most likely attributable to patient-specific or procedural factors rather than a device-related cause.

Brand Name
WISE CRT SYSTEMS, INC.
Common Device Name
M3100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23527856
Report Number3013596742-2025-00026
Device Sequence Number21338733
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model NumberM3100
Device Lot NumberP250167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown